Browse Title Index


 
Issue Title
 
Vol 31, No 2 (2021) A new characterization of projective special linear groups \(L_3(q)\) Abstract   PDF
B. Ebrahimzadeh
 
Vol 23, No 1 (2017) A new way to construct \(1\)-singular Gelfand-Tsetlin modules Abstract   PDF
Pablo Zadunaisky
 
Vol 18, No 2 (2014) A nilpotent non abelian group code Abstract   PDF
Gabriele Nebe, Artur Schäfer
 
Vol 9, No 2 (2010) A note about splittings of groups and commensurability under a cohomological point of view Abstract   PDF
Maria Gorete Carreira Andrade, Ermınia de Lourdes Campelloi Fanti
 
Vol 8, No 3 (2009) A note on a problem due to Zelmanowitz Abstract   PDF
Virgınia Silva Rodrigues, Alveri Alves Sant’Ana
 
Vol 30, No 2 (2020) A note on another construction of graphs with $2^n+6$ vertices and cyclic automorphism group of order $2^n$ Abstract
Peteris Daugulis
 
Vol 23, No 2 (2017) A note on Hall S-permutably embedded subgroups of finite groups Abstract   PDF
Darya Sinitsa
 
Vol 2, No 1 (2003) A note on maximal ideals in ordered semigroups Abstract   PDF
N. Kehayopulu, J. Ponizovskii, M. Tsingelis
 
Vol 8, No 3 (2009) A note on semidirect products and nonabelian tensor products of groups Abstract   PDF
Irene N. Nakaoka, Noraı R. Rocco
 
Vol 24, No 2 (2017) A note on simplicity of contact Lie algebras over \(\operatorname{GF}(2)\) Abstract   PDF
Chia Zargeh
 
Vol 4, No 3 (2005) A note on \(c\)-normal subgroups of finite groups Abstract   PDF
Alexander N. Skiba
 
Vol 4, No 2 (2005) A note to my paper “Generalized equivalence of collections of matrices and common divisors of matrices” Abstract   PDF
Vasyl M. Petrychkovych
 
Vol 3, No 2 (2004) A note to my paper “Multi-algebras from the viewpoint of algebraic logic” Abstract   PDF
Janis Cırulis
 
Vol 4, No 2 (2005) A note to our paper “Automorphisms of homogeneous symmetric groups and hierarchomorphisms of rooted trees” Abstract   PDF
Yaroslav V. Lavrenyuk, Vitaly I. Sushchansky
 
Vol 27, No 1 (2019) A Ramsey algebraic study of matrices Abstract   PDF
Zu Yao Teoh, Wen Chean Teh
 
Vol 25, No 2 (2018) A random Bockstein operator Abstract   PDF
Matthew John Zabka
 
Vol 10, No 2 (2010) A sequence of factorizable subgroups Abstract   PDF
Vahid Dabbaghian
 
Vol 28, No 2 (2019) A simplified proof of the reduction point crossing sign formula for Verma modules Abstract   PDF
Matthew St. Denis, Wai Ling Yee
 
Vol 23, No 2 (2017) A survey article on some subgroup embeddings and local properties for soluble PST-groups Abstract   PDF
James C. Beidleman
 
Vol 21, No 1 (2016) A survey of results on radicals and torsions in modules Abstract   PDF
A. I. Kashu
 
Vol 8, No 4 (2009) A survey on pairwise mutually permutable products of finite groups Abstract   PDF
A. Ballester-Bolinches, J. C. Beidleman, H. Heineken, M. C. Pedraza-Aguilera
 
Vol 20, No 1 (2015): A special issue A tabu search approach to the jump number problem Abstract   PDF
Przemysław Krysztowiak, Maciej M. Sysło
 
Vol 8, No 3 (2009) A variant of the primitive element theorem for separable extensions of a commutative ring Abstract   PDF
Dirceu Bagio, Antonio Paques
 
Vol 25, No 1 (2018) A way of computing the Hilbert series Abstract   PDF
Azeem Haider
 
Vol 26, No 2 (2018) Abelian doppelsemigroups Abstract   PDF
Anatolii V. Zhuchok, Kolja Knauer
 
26 - 50 of 795 Items << < 1 2 3 4 5 6 7 8 9 10 > >>